Cohomology of line bundles on Schubert varieties - I

Balaji, V. ; Senthamarai Kannan, S. ; Subrahmanyam, K. V. (2004) Cohomology of line bundles on Schubert varieties - I Transformation Groups, 9 (2). pp. 105-131. ISSN 1083-4362

Full text not available from this repository.

Official URL:

Related URL:


The aim of this paper is to begin a study of the cohomology modules Hi(X(w),Lλ) for non-dominant weights λ on Schubert varieties X(w) in G/B. The aim is to setup a combinatorial dictionary for describing the cohomology modules and give criteria for their vanishing. Here Lλ denotes the line bundle on X(w) corresponding to the 1-dimensional representation of B given by the character Λ.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:82822
Deposited On:15 Feb 2012 05:12
Last Modified:15 Feb 2012 05:12

Repository Staff Only: item control page